I have taken similar drugs and have ended up with a swollen tongue, that moves constantially.
Yes, you could take Vyvanse as an adult. While it is primarily thought of as a medication for younger people, adult use of the medication is possible. The following warning should be considered:
Children, adolescents, or adults who are being considered for treatment with stimulant medications should have a careful history (including assessment for a family history of sudden death or ventricular arrhythmia) and physical exam to assess for the presence of cardiac disease, and should receive further cardiac evaluation if findings suggest such disease (e.g. electrocardiogram and echocardiogram). Patients who develop symptoms such as exertional chest pain, unexplained syncope, or other symptoms suggestive of cardiac disease during stimulant treatment should undergo a prompt cardiac evaluation.
If you have no problems with your heart and have had a thorough evaluation for such problems then asking the doctor about this medication would be appropriate.
As far as the tongue swelling, that might have been an allergic reaction, and whether that would occur with this medication I can not predict. What other medications have you tried that this occurred with?
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jul 2012 • 1 answer
Posted 11 Oct 2012 • 2 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
Posted 3 Mar 2015 • 5 answers
Posted 15 Oct 2015 • 1 answer
Posted 5 Nov 2015 • 0 answers